# SDR IPXA2018103105511

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,994 hours, 18,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW DOOR PNEUMATIC STORAGE PRESSURE WAS LOW.  SERVICED THE BOTTLE IAW AMM 12-25-04. ACFT OK FOR SERVICE.
